U.S. doctors online nowAsk doctors free
Belgium
A 34-year-old female asked:

Would my birth control pill (microgynon) have any impact on my fibrous dysplasia of the femur bone?

2 doctor answers3 doctors weighed in
Dr. Sudhir Bansal
Endocrinology 75 years experience
Fibrous dysplasia: Fibrous dysplasia is a localized bone disorder in which the cause is unclear it can have variable symptoms assoc with pain local deformity weak local bone it is not affected by oral contraceptives or other medicines u maybe prescribed in future.
Dr. David Hardin
Wound care 36 years experience
Possibly but: Fibrous dysplasia is most commonly found in the femur and tends to be hormone sensitive potentially birth control pills could affect it but pregnancy could have a greater effect. Discus it with your obgyn pcp or possibly an endocrinologist.
Dr. Sudhir Bansal
Endocrinology 75 years experience
Fibrous dysplasia in your case sounds localized and incidental generally it is a group of abnormal cells and donot affect your life it would not hurt to see a local endocrinologist but it is rare and not all are versed in it
Oct 8, 2013
Dr. David Hardin
Wound care 36 years experience
Provided original answer
Thanks dr Bansal now you have an endocrinology take as well
Oct 8, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 5, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.